Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online
Ask a Urologist   »  

Difficulty urinating after sex. Also have erection problem. Why is it in yellow color?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
I am 31 and married have difficulty in passing urine next after the sex. I have this issue from 2 months now. Actually i have this unrein problem since 6 month. All my test Urine, Ultrasound, blood and IVP are fine.
Now from last 3 days i am facing erection problem also and I feel I have to pee but I unable to pee and relief my bladder I need to push and pass some urine.
Please help ….in morning when i pee it is yellow colour ith some spurm in it.
Posted Tue, 8 May 2012 in Urinary and Bladder Problems
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
After having sex, the prostate gland becomes engorged due to the work up and the muscles do contract causing difficulty in passing urine temporarily.
After sometime when the congestion of prostate is over, it comes back to its normal size and urine can be passed normally. What you are experiencing is a normal physiological phenomenon and is not indicative of any pathology.
The difficulty in erection also seems to be related to the anxiety and stress that you are going through. Once your mind relaxes, you will be back to normal. Please do not worry.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Difficulty urinating after sex. Also have erection problem. Why is it in yellow color? 12 hours later
When I say after sex it mean even after 2 days of sex. I had a sex on Friday night and on Saturday morning I start facing issue. I can see some supreme or small jelly’s in urine or 2 or 3 unrein.
On Sunday problem become more problematic . when I walk I fell I need to pee but when I go to restroom I cannot pee. So I need to drink lot of water and push to pass my urine. I have this problem from 1 month but now I noticed this is after sex. Now I start facing erection problem but I can see the erection when I sleep or in the morning which mean this is not something physical issue. please help me and guide me what I should do. I had urine test, ultrasound, Blood test, IVP but all normal.
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing again.

If the discharge you have after having sex is clear, no burning, no itching, no foul odour and the swab test is negative for chlamydia, gonorrhea etc. then its mostly the normal discharge. It is seen in many men.

There might be some inflammation of the urethra causing a non specific urethritis which causes a difficulty in passing urine.

In most cases, it reduces on its own and doesn't require treatment. Some people need antibiotics for a few days. But most important is keeping good hygiene, avoid unprotected sex, wash with a antiseptic solution after sex and urination.

You can get yourself evaluated at a Urologist for any pelvic floor weakness.

Hope this answer is helpful. Please accept my answer in case you do not have further queries.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor